Open Access
July, 1999 Convergence of formal morphisms of completions of complex spaces
J. Math. Soc. Japan 51(3): 731-755 (July, 1999). DOI: 10.2969/jmsj/05130731


We call a formal morphism between completions of complex spaces convergent if it comes from a holomorphic mapping between the complex spaces. We assume always that the source space is compact. Then a formal morphism is either convergent everywhere or nowhere, under very general conditions.


Download Citation

Shuzo IZUMI. "Convergence of formal morphisms of completions of complex spaces." J. Math. Soc. Japan 51 (3) 731 - 755, July, 1999.


Published: July, 1999
First available in Project Euclid: 10 June 2008

zbMATH: 0936.32007
MathSciNet: MR1691457
Digital Object Identifier: 10.2969/jmsj/05130731

Primary: 32K07

Keywords: completion , convergence , formal morphisms , Gabrielov's theorem

Rights: Copyright © 1999 Mathematical Society of Japan

Vol.51 • No. 3 • July, 1999
Back to Top